# SDR GTIA021118

- Difficulty date: October 14, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ACCOMPLISHED EMERGENCY LANDING, NO INCIDENT.  AT 1900 VERY LOUD BANG THROUGHOUT AIRCRAFT, NR 1 ENGINE LOST POWER, N1 AND N2 STILL ROTATING, TRIED RELIGHT, NO RELIGHT.  REMOVED AND REPLACED NR 1 ENGINE.
